Journal article icon

Journal article

Introduction to 'quantum integrability in out of equilibrium systems

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 74.1KB)
Publisher copy:
10.1088/1742-5468/2016/06/064001

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Publisher:
IOP Publishing
Journal:
Journal of Statistical Mechanics: Theory and Experiment More from this journal
Volume:
2016
Issue:
6
Pages:
ARTN 064001
Publication date:
2016-06-24
Acceptance date:
2016-05-13
DOI:
EISSN:
1742-5468
Keywords:
Pubs id:
pubs:685997
UUID:
uuid:8bf032d9-9d7a-4658-8238-6f297b2a0598
Local pid:
pubs:685997
Source identifiers:
685997
Deposit date:
2017-07-10

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP